MathSciNet Relay Station
MathSciNet bibliographic data
MR1290721 32G20 (14C30 14D07 32J25)
Kasparian, Azniv The variations of Hodge structure of maximal dimension with associated Hodge numbers $h\sp {2,0}>2$ and $h\sp {1,1}=2q+1$ do not arise from geometry. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4985–5007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement